Discussions By Condition: Anxiety

is it all in my head???

Posted In: Anxiety 2 Replies
  • Posted By: brenda47
  • October 22, 2007
  • 06:09 PM

hello everyone
iam new here, and i too am suffering from anixety!
i think and feel that my medications are to blame..
my doc increased my thyroid meds about a year ago now, and i started having these attacks soon after..
i dont know if it has any relation or not?
but, i also take meds for high blood pressure
and heart and colesterol and now omega 3 for tryglesides..
i dont know alot about meds, but i feel somethings wrong inside me..
i just want to be ok,
not in fear all the time!
this comes and goes for me...
bren

Reply Flag this Discussion

2 Replies:

  • NO! NO! NO! It is not "all in your head" if you feel that it is your medication it probably is. If doctors would only listen the patient usually tells them the diagnosis!
    Anonymous 42789 Replies
    • October 23, 2007
    • 03:08 AM
    • 0
    Flag this Response
  • i went to see my doctor today, and was very to the point!!he did agree, somethings not right??so he did do alot of blood workups on me, ill know more about those thursday..everything is being run on all those samples of blood!!we talked along time about my meds being the problem, and he looked them over and thats when he said we need some test to see for sure!!so iam sure hopeing we find out what might be causeing the problem!!!thanks so much for the reply!!ill keep you posted on the results!bren
    brenda47 4 Replies
    • October 24, 2007
    • 00:50 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.